# SDR HALA2014022600030

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 93,666 hours, 16,650 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  WHEN FLAPS WERE RETRACTED TO 1 DEGREE RED "FLAP" EICAS DISPLAYED WITH AURAL WARNING TONE.  WHEN FLAPS EXTENDED TO 5 DEGREE INDICATION BACK TO NORMAL.  FSEU TEST C/O IAW AMM 27-51-00 WITH NIL FAULTS LOGGED.  PSEU BITE TEST C/O IAW AMM 32-07-06. FIM TEST 31-51-03 TREE 805 C/O WITH NO FAULTS. NOSE GEAR OLEO FOUND FLAT IAW 517604/1. OK TO CONT IAW GMM 32-3.2.  SERVICED WITH DRY NITRO FULL NLG SERVICE NEXT SERVICE CHECK IAW AMM 12-15-02 TO MIC SHEET.
